# SDR QXEA0001341

- Difficulty date: May 18, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 4,958 hours, 7,055 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Audio Panel
- Part number: 7004577901
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA- ELECTRICAL SMELL COMING FROM COCKPIT.  FOUND SMELL COMING FROM ALTITUDE AUDIO ALERT PANEL.  REPLACED PANEL.  NO FURTHER SMELL NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
